MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED
Model Number 380689-03
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted nephrectomy surgical procedure, the biomed called the technical support engineer (tse) and stated that there was a non-recoverable fault.Error 5 was reported for the personality module surgeon console (pmsc) fan on the surgeon backplane (sbp).The tse suggested that the customer hard power cycle the surgeon side console (ssc).The issue was not resolved after a couple of restarts.The tse informed the customer that the system was down.The procedure was converted to laparoscopic surgery with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the system was inspected prior to use with nothing out of the ordinary noted.Ports were placed prior to the issue being identified.System functionality was checked upon powering on the system.The system initially powered on without errors.The procedure was converted to traditional laparoscopic surgery because the system was unable to recover the error.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced pmsc fan to resolve the issue.The system was verified and ready to use.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19442825
Report Number2955842-2024-15142
Device Sequence Number20589300
Product Code NAY
UDI-Device Identifier00886874110782
UDI-Public(01)00886874110782
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380689-03
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose